# SDR 95ZZZX3017

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 7800 · Engine Exhaust System
- Part: Vent Fitting
- Part number: 209062534003
- Condition: Departed
- Location: Nr 2 Eng Exh
- Stage of operation: CR
- Nature of condition: E, D
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS EN ROUTE TO AN OFFSHORE PLATFORM WHEN THE PILOT IN COMMAND HEARD A MUFFLED POP FOLLOWED BY A VIBRATION TO THE AIRCRAFT AND ITS CONTROLS.  THE PILOT THEN  RETURNED TO BASE.  INSPECTION OF THE AIRCRAFT BY MAINTENANCE PERSONNEL AFTER THE FLIGHT REVEALED THAT STAINLESS STEEL VENT FITTING ON NR 2 ENGINE EXHAUST EJECTOR BELL PN 209-062-534-003, FIGURE 71-3, INDEX 37, CAME LOOSE DURING FLIGHT CAUSING DAMAGE TO TWO OF THE FOUR MAIN ROTOR BLADES AND THE TAIL ROTOR BLADES.
